# SDR SWAA2022020128473

- Difficulty date: December 22, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231UF UPPER SURFACE IS DELAMINATED / FABRICATED NEW PASSENGER CABIN FLOOR BOARD PANEL #231UF IAW SRM 53-00-50-2R-0 PARA 4A (NOTE) AND DWG 143A5810-109 20549U 12/28/17
